Three-dimensional models of non-NMDA glutamate receptors

Sutcliffe, M.J., Wo, Z.G. and Oswald, R.E. (1996) Three-dimensional models of non-NMDA glutamate receptors. Biophysical Journal, 70(4), pp. 1575-1589. ISSN (print) 0006-3495

Full text not available from this archive.
Item Type: Article
Research Area: Chemistry
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing (until 2017)
Depositing User: Kevin Hiscox
Date Deposited: 02 Mar 2016 15:05
Last Modified: 02 Mar 2016 15:05
DOI: https://doi.org/10.1016/S0006-3495(96)79724-2
URI: http://eprints.kingston.ac.uk/id/eprint/34509

Actions (Repository Editors)

Item Control Page Item Control Page